Partow Kebriaei on Monitoring Patients for Cytokine Release Syndrome

PARTOW KEBRIAEI, MD
Tuesday, February 28, 2017
Talk about this article with nurses and others in the oncology community in the General Discussions Oncology Nursing News discussion group.


Partow Kebriaei, MD, of MD Anderson Cancer Center, discusses what to be aware of when treating patients who have undergone CAR T-cell therapies.

Cytokine release syndrome (CRS) and other neurotoxicities often occur within the first 2 weeks after infusion of CAR T-cell therapy. During this time, symptoms such as fever may not seem alarming but can be indications of CRS. It is important to carefully monitor these patients through vitals, daily weight, and mental status. Close observation during the first weeks after the CAR T-cell therapy is necessary to catch CRS in these patients.

Talk about this article with nurses and others in the oncology community in the General Discussions Oncology Nursing News discussion group.
External Resources

MJH Associates
American Journal of Managed Care
Cure
MD Magazine
Pharmacy Times
Physicians' Education Resource
Specialty Pharmacy Times
TargetedOnc
OncNurse Resources

Blogs
Continuing Education
Discussions
Web Exclusives


About Us
Advertise
Advisory Board
Careers
Contact Us
Privacy Policy
Terms & Conditions
Intellisphere, LLC
2 Clarke Drive
Suite 100
Cranbury, NJ 08512
P: 609-716-7777
F: 609-716-4747

Copyright OncNursing 2006-2017
Intellisphere, LLC. All Rights Reserved.